Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the reason for head pain after taking TB medicine?

hello Dr my is heard patient last 15 year and she has higy blood presure problem and she also has TB last 2 to 3 months and using tablets on time with Dr recommondation so she feel stess on or pain in the back side in head when she breathing by nose ........will you tell me wht is this reason.....:)
Wed, 23 Apr 2014
Report Abuse
  User's Response
HI
Thank for asking to HCM
I really appreciate your concern the medicine that is being take by the patient nothing to with pain that is patient is having, the history given here, suggestive of some functional elements that patient must be having, and that causing headache, this is nothing to worry this would be alright with no medicine, hope this information helps you, have nice day.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Back pain


What is the reason for head pain after taking TB medicine?

HI Thank for asking to HCM I really appreciate your concern the medicine that is being take by the patient nothing to with pain that is patient is having, the history given here, suggestive of some functional elements that patient must be having, and that causing headache, this is nothing to worry this would be alright with no medicine, hope this information helps you, have nice day.